Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Increased tonsil, hurts while taking dairy products

I felt a sensation of something being in my throat . When I looked it appears as though my right tonsil is slightly larger than the other. The sensation has gone away but the tonsil still looks larger to me. I have had no discomfort other than milk or dairy makes my throat hurt. I ate 12 of the hottest wings I ve ever had the day before I noticed the sensation. Are these related? When will the tonsil return to normal size?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.
You should take a full course of treatment of tonsillitis though your symptoms has reduced to your satisfaction.
The tonsillitis you are suffering will need operation the tonsillectomy if it occurs more often or tonsill does not go to normal after full medication.

Good Luck.

Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor